×

zbMATH — the first resource for mathematics

Bounded functions with positive real part. (English) Zbl 0242.30009

MSC:
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
30C50 Coefficient problems for univalent and multivalent functions of one complex variable
30D50 Blaschke products, etc. (MSC2000)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] C. Carathéodory: Über den Variabilitätsbereich der Fourierschen Konstanten von positiven harmonischen Funktionen. Rend. Cire. Mat. Palermo, 32 (1911), 193 - 217. · JFM 42.0429.01
[2] J. Clunie: On meromorphic schlicht functions. J. London Math. Soc, 34 (1959), 215-216. · Zbl 0087.07704
[3] R. M. Goel: A class of close-to convex functions. Czechoslovak Math. J., 18 (93), (1968) 104-116. · Zbl 0165.09403
[4] W. Janowski: On the radius of starlikeness of some families of regular functions. Bull. de I’Acad. Polonaise des Sciences, Ser. des sci., math. astr. et phys. XVII, (1969), 503-508. · Zbl 0185.14803
[5] W. Janowski: Extremal problems for a family of functions with positive real part and for some related families. Bull. de TAcad. Polonaise des Sciences, Ser. des sci., math., astr. et phys. XVII, (1969), 633-637. · Zbl 0191.37401
[6] J. Kaczmarski: On the coefficients of some classes of starlike functions. Bull. de I’Acad. Polonaise des Sciences, Ser. des sci., math., astr. et phys., XVII, (1969), 495-501. · Zbl 0186.39803
[7] R. J. Libera: Some radius of convexity problems. Duke Math. J., 31, (1964), 143-157. · Zbl 0129.29403
[8] R. J. Libera: Univalent a-spiral functions. Canadian J. Math., 19 (1967), 449-456. · Zbl 0181.08104
[9] Z. Nehari: Conformal mapping. · Zbl 0048.31503
[10] Ch. Pommerenke: On meromorphic starlike functions. Pacific J. Math., 13, (1963), 221 - 235. · Zbl 0116.05701
[11] M. S. Robertson: On the theory of univalent functions. Ann. of Math., 37, (1936), 374-408. · Zbl 0014.16505
[12] R. Singh: On a class of star-like functions. J. Indian Math. Soc, XXXII, (1963), 207-213. · Zbl 0199.40401
[13] J. Zamorski: About the extremal spiral schlicht functions. Ann. Polon. Math., 9 (1962), 265-273. · Zbl 0111.07602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.